# SDR SWAA2012050703733

- Difficulty date: April 25, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 28,912 hours, 16,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A853U10
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR LOWER SILL I/B ANGLE CORRODED BETWEEN BS 961 TO BS 984.  REMOVED AND REPLACED ANGLE IAW SRM & AMM.
